# SDR DALA2017031301971

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 70,089 hours, 51,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT THE L1 DOOR ARE INOPERATIVE. FOUND WIRE L767A22 CONNECTED TO GROUND OF NR 4 BULB AT FWD ATT WORK LIGHT, ENTRY LIGHT PANEL L2-155.  FOUND THE NR 2 BULB GROUND JUMPED AC GROUND. RECONFIGURED IAW WDM, REMOVED JUMPER. SYSTEM OPS CHECKED GOOD IAW AMM 33-20.
